# SDR A6WA201307084023

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,108 hours, 22,365 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN CABIN NEAR ROW 3.  R & R LIGHT BALLAST ABOVE BIN 5/6 FD IAW AMM 33-10.  RESEALED ALL BIN ACCESS DOORS PER AMM SUP 13-018A.
